Skip to Main content Skip to Navigation
Journal articles

On radial and directional controllability of bilinear systems

Andrea Bacciotti 1 Jean-Claude Vivalda 2, 3
2 CORIDA - Robust control of infinite dimensional systems and applications
IECN - Institut Élie Cartan de Nancy, LMAM - Laboratoire de Mathématiques et Applications de Metz, Inria Nancy - Grand Est
Abstract : In this note we study two notions of controllability, called respectively radial controllability and directional controllability. They are both weakened versions of the classical notion of global controllability. We prove that for families of linear vector fields, the two notions are actually equivalent.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00876014
Contributor : Jean-Claude Vivalda <>
Submitted on : Wednesday, October 23, 2013 - 2:33:52 PM
Last modification on : Tuesday, March 2, 2021 - 5:12:05 PM

Identifiers

Collections

Citation

Andrea Bacciotti, Jean-Claude Vivalda. On radial and directional controllability of bilinear systems. Systems and Control Letters, Elsevier, 2013, 62 (7), pp.575-580. ⟨10.1016/j.sysconle.2013.03.011⟩. ⟨hal-00876014⟩

Share

Metrics

Record views

736